BibTeX record journals/ijmms/Dolling95

download as .bib file

@article{DBLP:journals/ijmms/Dolling95,
  author    = {Johannes D{\"{o}}lling},
  title     = {ntological domains, semantic sorts and systematic ambiguity},
  journal   = {Int. J. Hum.-Comput. Stud.},
  volume    = {43},
  number    = {5-6},
  pages     = {785--807},
  year      = {1995},
  url       = {http://dx.doi.org/10.1006/ijhc.1995.1074},
  doi       = {10.1006/ijhc.1995.1074},
  timestamp = {Tue, 25 Nov 2003 08:28:08 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijmms/Dolling95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}